← Return to Long-term use of Fanapt (Iloperidone) and effect on heart

Discussion
Comment receiving replies
@terkur

I was pointed to this board and moderator for the following : This is not so much about any psychotic issue as it is for information about the stopping of a drug that is published with serious heart contraindictions after 8 years of takeing and wondering if that will help lower my ekg Qtc and help raise my heart EF in not taking it. Furthermore the main fact(s) needed are: Does this drug Fanapt/iliperidone 1 mg though low dose per day build up in the liklihood of the published bad effects to the heart actually taking place in the system and built up after 360 days x 8 years x 1 mg. and what actually are the facts about this.

Jump to this post


Replies to "I was pointed to this board and moderator for the following : This is not so..."

Hi @terkur, I moved your message to the other discussion you started about Fanapt (iloperidone) and the discussion now lives in both the Heart group and Mental Health group. This will bring members in one place to talk about this issues you raise.

Are you planning to taper off the medication?

  Request Appointment